Feb 4, 2005
i just started med my body feel funny in side what to do
| Response from Dr. Young
Please contact your healthcare provider or doctor to let her or him know what your symptoms are. Many of these initial symptoms fade away with time, others can be managed with modification of how and when you take your medications. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Kissing Cut On Lip Worried I Have HIV
- Blood In Semen After Sucking Penis Worried I Have HIV
- Hair Loss After Touching Vagina Worried I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Red Eyes After French Kissing Worried I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.